# SDR AALA202107080923

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 20,183 hours, 7,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 8c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT SEAT 8C IS NOT SECURE. RESECURED EMERGENCY LIGHT AT SEAT ROW 8 LEFT.
